# SDR ABXA010091

- Difficulty date: March 12, 2001
- Submitted: March 15, 2001
- Operation: Air carrier
- Aircraft: N987AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47364
- Aircraft time: 52,416 hours, 53,840 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Attach Angle
- Part number: 591241
- Condition: Cracked
- Location: Fuselage
- Part time: 52,416 hours, 53,840 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A CRACK WAS FOUND ON RIGHT SIDE OF VERTICAL STABILIZER, STABILIZER TO FUSELAGE ATTACH ANGLE.  MAINTENANCE INSPECTED AND REPAIRED THE CRACKED ATTACH ANGLE IAW ABX REA D953-40145.
